# SDR SWAA2021021548015

- Difficulty date: January 26, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 47,451 hours, 28,221 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Seal
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL ATTACHED TO RUDDER AT LOWER FWD END DAMAGED / REPLACED SEAL PER SRM 51-40-02
